| Model Number |
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/1/024, it was reported by a sales representative via phone that one of the blue swivelock anchor from an ar-2600sbs-11 knotless speedbridge implant system broke during insertion.The fragments were not removed.The case was completed using the rest of the knotless speedbridge kit and an individual anchor.This was discovered during an rcr procedure on (b)(6) 2024.The case was delayed more than fifteen minutes with additional anesthesia.Additional information received on 10/8/2024: the surgeon used a mallet lightly to impact the anchor.After the anchor broke, a snap was heard, as if the sutures had broken inside the eyelet.The sutures were jammed in the swivelock inserter and no longer sliding.The anchor remains in the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the customer-provided pictures noted an ar-2600sbs-11 knotless speedbridge implant system broke.Refer to attachments.The complaint allegation is confirmed based on the customer-provided pictures.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.